# SDR R61A201707270773

- Difficulty date: July 27, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N447YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000463
- Aircraft time: 5,979 hours, 4,225 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTS OF THE R2 DOOR CLOSING BUT HARD TO ARM.  FOUND BUSTLE RELEASE CABLES POSITIONED INCORRECTLY, INTERFERING WITH GIRT BAR. REPOSITIONED THE CABLES. OPS TESTED WITH NO DEFECTS NOTED IAW AMM 52-42-20.
